Our store for Ayurvedic & Herbal Medicines
sir meri jisamat bohat kamzoor hai me kya karoo plz mjh koi elag bateen
posted by Guest on 16 September 2012 1:01
sir, m student hu. nd bahut problem m hu.and i tell u that"sir meri awaz (volume)m kuch hindi k word bolne m problem hoti hai "ex.m kabhi hindi ka word sa bolne par pha niklta hai....
sir plz help me nd told me any ayurvedic medicine.....
Musli power extra, is it good for sexual problems ? general debility? fertility issues? weakness ? etc.... Read More
There are many proprietary medicines where Musali is is main ingredient. Among those Musali Power Extra is widely used all over. The specialty of musli power is its authenticity and the combination of other drugs which enhances immunity power and very good medicine for general.. Read more
asked by piku89
on 14 May 2013 21:54
i am a female student of 20 year old.1 year before my eyesight is 3.5 for right eye and 2.5 for left eye ,now it increased upto 4 for right eye and 3 for right eye .can drishti is able to get back my eyesight or improved... Read More
as per your problem
start with opthocare eye drop 1drop in both eyes twice daily of himalya
along with that take triphala tab 2tab twice daily of badyanath
along with that do bindu tadana that is put a big spot on a plane canves or a big plane paper and see it for some time till it becomes 2 or more then 2 then stop it then start it again this yoga will help you a lot
also use gulab jal to cool your.. Read more
asked by sonu85
on 8 December 2009 4:14
respected sir/madam i am 25 years old and wearing spectacles from the age of 13 and my spectacles number is -4.5 for both the eyes. i request you to please tell me any medicine or any exercise through i can get the power of my eyes back. ... Read More
Hello and greetings from myyog.com.
Vision or eyesight is really a God`s gift for mankind to see His beautiful creations. Vision is badly effected by improper diet or dietary deficiencies specially deficiency of vitamin-A,continuous and long time working on computer, TV and high intensity lights etc. Diabetes, hypertension, glaucoma, infections and injuries to eyes are also some major causes of.. Read more
Sir I m 25 yr old I want to improve my memory .but my suger level are these like 435,325,225,40,167,153. So suggest me for memory strong . can I take medicine for memory and my sugar medicine also... Read More
Ayurveda suggest very good medicines to improve memory, and medicines can be taken along with the your diabetes medicines (if ayurvedic or consult the doctor before taking the medicine)
As the age advances and lack of physical activity our bodily organs age and lose their youthness. The brains is no exception, all of us would have experienced of unable to concentrate at the end of the.. Read more
asked by sandysk
on 6 June 2013 16:50
My age is 28 yrs. last 3-4 yrs, hotel ka khana khane se meri pachan shakti kamjor ho gayi kafi,,, ise kaise badhayen. thanda khana bilkul digest nahi hota, phir head ache bhi hone lagta hai kai bar.
plz digest karke ki shakti kaise... Read More
Wishes from my yoga. It is a common problem faced by people those who are taking food outside the home. Mostly hotel people use reheated oil for cooking which is not good for stomach and harms digestion. You will have to avoid cold food stuffs. It is advisable to take draksharistam or pippalyasavam 25 ml twice daily after food. Take Hingwashtaka choornam half a spoon added in.. Read more
From last 30 months , I had to use inhailers and stroids for my asthma
Right now my asthma is under control but lost my smell and taste power
Is ther help for... Read More
Hello and greetings from myyog.com
You are suffering from asthma and steroids are administered in acute cases of asthma to control the the severity f disease at once. Steroids are harmful for long time use and we recommend you to decrease your steroids slowly or completely stop taking steroids. Inhalers don`t cause any problem but strong medication and steroids generally causes indigestion, loss of.. Read more